# SDR DALA2023091807630

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS WAS FOUND ON THE CUSP WEB STA 696 AND 715 X=-58, AT CABIN PAX. SUMMARY OF NRC 00620: CORROSION LEVEL 2. CUSP WEB STA 696 AND 715 X=-58 WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4. (LP #2974760)
